This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
About Me: Female, 53, Jeffersonville - PA, member since Jul 2009
I am a 53 woman with 2 grown daughters (25 &20) and suffer from Depression and Anxiety! I have suffered from this Plague most of my life dating back to a child as I can remember. My Husband is EXTREMELY supportive and helps all he can. I recently changed Med's from Effe ... [More] xor CR 300mg (?) and Wellbutrin CR 300mg to Paxil 30mg and Wellbutrin 300mg. The change to Paxil has been @ least 6 weeks ago and I just added the Wellbutrin 300mg as per Psych. I am having such anxiety and low points that I just feel like doing nothing what so ever. I am suffering. I cannot take this anxiety and depression as it affects everyone around me. I think I am also approaching Menopause as my last period was on May 23, 2009. Before that I was somewhat regular. Help! Dorothy S. Willse.
The fact that you are going through menopause can be a very big factor in that means you should see your gynecologist to help you re- balance your female hormones. You seem to be relying on medications alone and in my opinion that is not enough. As you go through life source of your anxiety changes and some insight and understanding might help you quite a bit.
My mother has a similar situation. When my younger sister, 23 at the time, got married my mother lost interest in everything and wouldn't even go out of the house. It was really hard on everyone, and we thought she was just upset over my sister getting married and leaving home. This went on for almost a year. Come to find out, her meds. had recently been changed close to my sister's wedding. She also was in the early stages of menopause so her hormones where changing. The change in meds. probably would have been ok if not for menopause. So the Dr. looked into dosages and changed the meds. again. It took her about a month to recover but it worked. This may be a little off as I am not a Dr. and I am not sure of all the particulars of the situation, but I think I got it pretty close. I hope you can get this resolved for you as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.